Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Does anyone take Osteo Bi-flex with high blood pressure meds? Are they safe?
An_242558 posted:
I purchased Osteo Bi-flex today. I want to start taking them, because of joint pain. I figure I am getting old and it would help my joints. Can anyone tell me, can this affect my meds I am on now? I take htz 25mg and fosinopril 40mg.
BillH99 responded:
Is there any precautions on the Bi-flex about taking it if you have high BP?

Your pharmacist is the best one to ask about this.
Haylen_WebMD_Staff responded:
Here is a link that can give you drugs and medication information including side effects. Please do make sure your doctor is aware of all medication you take - prescription and non-prescription.

Drugs & Medication Guide

Linda100054787 replied to Haylen_WebMD_Staff's response:
Is there any HBP medication that does not cause weight gain and/or hair loss? None of the "reported" side effects mention hair loss (head, eyebrows & eye lashes), however, there are tons of HBP users who are suffering hair loss due to HBP meds, weight gain also--especially with beta-blockers. I keep creeping up in weight, scalp hair is thinning, and my eyebrows are practically nonexistant. I've had to try about thirteen different HBP meds but have unacceptable side effects. I am now on Carvedilol (beta-blocker) and still gaining weight and now scalp hair and brow thinning. I feel like just not taking any HBP meds at all!

Helpful Tips

WARNING! - Grapefruit and meds (heart and others)
This will probably show up in a day or two, but I felt that it should be posted now. For a long time there has been a warning about the ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health General and Consultative Heart Care Center